MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD001
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: ni event description: product: cd001 (10mm specimen bag catcher) lot: 1560079 expiration date: 6/10/2028 date reported to me: 10/1/2025 date of this report: 10/2/2025 doctor: [name] patient id: (b)(6).Delay in surgery: yes; approximately 2 minutes patient injury? no reported by: [name], cst in surgery product location: i currently have used/defective product in my dur area in spd per [name], ¿surgeon deployed the endocatch bag and silver metal pieces of device deployed; however, the bag portion was not attached and therefore did not open¿ result: room opened another unit and proceeded successfully.Additional information provided by [name] on 03oct2025 via email: the product is available for return.The patient wasn¿t injured.Additional information provided by [name] on 08oct2025 via email: yes, the bag completely fell off the metal supports.Yes, the tips exposed inside the patient.The bag fell off immediately upon full deployment.The actuator was pushed forward, retracted and then full deployed just when deployed - when deployed the metal pieces deployed, but the bag stayed folded up.Additional information provided by [name] on 09oct2025 via email: event date was 10/1/25.Intervention: room opened another unit and proceeded successfully.Patient status: the patient wasn¿t injured.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of the specimen bag falling off the metal supports.Based on the condition of the returned unit and the description of the event, it is likely that the actuator was retracted prior to full actuation, which resulted in the specimen bag falling off upon full deployment.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: ni event description: product: cd001 (10mm specimen bag catcher) lot: 1560079, expiration date: 6/10/2028, date reported to me: (b)(6) 2025, date of this report: (b)(6) 2025, doctor: [name], patient id: (b)(6), delay in surgery: yes; approximately 2 minutes, patient injury? no, reported by: [name], cst in surgery, product location: i currently have used/defective product in my dur area in spd.Per [name], ¿surgeon deployed the endocatch bag and silver metal pieces of device deployed; however, the bag portion was not attached and therefore did not open¿ result: room opened another unit and proceeded successfully.Additional information provided by [name] on 03oct2025 via email: the product is available for return.The patient wasn¿t injured.Additional information provided by [name] on 08oct2025 via email: yes, the bag completely fell off the metal supports.Yes, the tips exposed inside the patient.The bag fell off immediately upon full deployment.The actuator was pushed forward, retracted and then full deployed just when deployed - when deployed the metal pieces deployed, but the bag stayed folded up.Additional information provided by [name] on 09oct2025 via email: event date was 10/1/25.Intervention: room opened another unit and proceeded successfully patient status: no patient injury indicated.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23442405
Report Number2027111-2025-00841
Device Sequence Number8626104
Product Code GCJ
UDI-Device Identifier00607915117382
UDI-Public(01)00607915117382
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD001
Device Catalogue Number10084401
Device Lot Number1560079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown